# SDR CALA2022032500776

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347041020600
- Condition: Corroded
- Location: Str42r-43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) AFT CARGO LOWER BILGE, C54-55 SKIN BETWEEN STR42R-43R HAS CORROSION NEAR DOME NUTS PERFORMED BY VTMAE BFM EMPLOYEE V934344. ON OR BEFORE REVISION OF ECRA 5341-01032 SEP. 10, 2022 PERFORM AN INSPECTION AS PER PART 2 OF THE LATEST PERFORMED INTERIM REPAIR OF AFT CARGO LOWER BILGE. AT FR 54/54A BETWEEN STR 43R AND STR 44 AS PER ECRA 5341-01302. WORK ADD EMP:V934334 RII COMPLIED WITH AFT CARGO LOWER BILGE. AT FR 54/54A BETWEEN STR 43R AND STR 44 HAS CORROSION REVISION OF ECRA 5341-01032 PERFORMED INTERIM REPAIR OF AFT CARGO LOWER BILGE SKIN AT FR 54/54A BETWEEN STR 43R AND STR 44 AS PER ECRA 5341-01302. WORK PERFORMED BY VTMAE BFM EMPLOYEE V934344. ON OR BEFORE SEP. 10, 2022 PERFORM AN INSPECTION AS PER PART 2 OF THE LATEST APPROVED TO CARRY REF ECRA 5341-01302 ON OR BEFORE SEP 10 2022 TOMC-APPROVAL FROM SC1ELBYC COMMENT PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF THE ECRA 5341-01302 ON INTERIM REPAIR LOCATED FRAME 54/54A STRINGER 43R AND 44 QC REVIEWED QC REVIEWED T/A: ON OR BEFORE 10SEP22...LN/U253409 RECORDS UPDATE
